Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
|
|
SLO
|
ENG
|
Cookies and privacy
DKUM
EPF - Faculty of Business and Economics
FE - Faculty of Energy Technology
FERI - Faculty of Electrical Engineering and Computer Science
FF - Faculty of Arts
FGPA - Faculty of Civil Engineering, Transportation Engineering and Architecture
FKBV - Faculty of Agriculture and Life Sciences
FKKT - Faculty of Chemistry and Chemical Engineering
FL - Faculty of Logistic
FNM - Faculty of Natural Sciences and Mathematics
FOV - Faculty of Organizational Sciences in Kranj
FS - Faculty of Mechanical Engineering
FT - Faculty of Tourism
FVV - Faculty of Criminal Justice and Security
FZV - Faculty of Health Sciences
MF - Faculty of Medicine
PEF - Faculty of Education
PF - Faculty of Law
UKM - University of Maribor Library
UM - University of Maribor
UZUM - University of Maribor Press
COBISS
Faculty of Business and Economic, Maribor
Faculty of Agriculture and Life Sciences, Maribor
Faculty of Logistics, Celje, Krško
Faculty of Organizational Sciences, Kranj
Faculty of Criminal Justice and Security, Ljubljana
Faculty of Health Sciences
Library of Technical Faculties, Maribor
Faculty of Medicine, Maribor
Miklošič Library FPNM, Maribor
Faculty of Law, Maribor
University of Maribor Library
Bigger font
|
Smaller font
Introduction
Search
Browsing
Upload document
For students
For employees
Statistics
Login
First page
>
Show document
Show document
Title:
Partial cubes and their [tau]-graphs
Authors:
ID
Klavžar, Sandi
(Author)
ID
Kovše, Matjaž
(Author)
Files:
http://dx.doi.org/10.1016/j.ejc.2006.04.006
Language:
English
Work type:
Not categorized
Typology:
1.01 - Original Scientific Article
Organization:
FNM - Faculty of Natural Sciences and Mathematics
Abstract:
Za delno kocko
G
ima
t
a
u
-graph
G
t
a
u
ekvivalenčne razrede Djokovic-Winklerjeve relacije kot vozlišča, pri čemer sta razreda
E
in
F
sosednja, če neki povezavi
e
i
n
E
in
f
i
n
F
inducirata konveksno pot
P
3
. Dokazano je, da za vsak graf
G
obstaja medianski graf
M
, tako da velja
G
=
M
t
a
u
, da je
G
t
a
u
povezan natanko tedaj, ko je
G
pragraf glede na kartezični produkt grafov in da je
t
a
u
-graf medianskega grafa
G
brez
K
n
natanko tedaj, ko
G
ne vsebuje konveksnega
K
1
,
n
.
Keywords:
matematika
,
teorija grafov
,
delne kocke
,
medianski grafi
,
kartezični produkt grafov
,
mathematics
,
graf theory
,
partial cubes
,
median graphs
,
Cartesian product graphs
Year of publishing:
2007
Number of pages:
str. 1037-1042
Numbering:
Vol. 28, no. 4
PID:
20.500.12556/DKUM-51588
UDC:
519.17
ISSN on article:
0195-6698
COBISS.SI-ID:
14252377
NUK URN:
URN:SI:UM:DK:WG7V1HOA
Publication date in DKUM:
10.07.2015
Views:
1017
Downloads:
33
Metadata:
Categories:
Misc.
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
KLAVŽAR, Sandi and KOVŠE, Matjaž, 2007, Partial cubes and their [tau]-graphs.
European journal of combinatorics
[online]. 2007. Vol. 28, no. 4, p. 1037–1042. [Accessed 28 March 2025]. Retrieved from: http://dx.doi.org/10.1016/j.ejc.2006.04.006
Copy citation
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Similar works from our repository:
Software for earthquake load dispose on elastic construction frame
MATHEMATICA v dinamiki in stabilnosti konstrukcij
DETERMINATION OF FLOOR ACCELERATION SPECTRA
AlfaCAD
Računalniško konstruiranje ravninskih okvirjev z uporabo programskega jezika BASIC
Similar works from other repositories:
ǂThe ǂuse of an instructional shake table for simulation of a seismic response of structures
Seismic design of reinforced concrete structures
Občutljivost podzemnih objektov na potresne obtežbe
Constrained finite rotations in dynamic of shells and Newmark implicit time-stepping schemes
On conservation of energy and kinematic compatibility in dynamics of nonlinear velocity-based three-dimensional beams
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Record is a part of a journal
Title:
European journal of combinatorics
Shortened title:
Eur. j. comb.
Publisher:
Academic Press
ISSN:
0195-6698
COBISS.SI-ID:
25427968
Secondary language
Language:
Unknown
Title:
Delne kocke in njihovi [tau]-grafi
Abstract:
The
t
a
u
-graph
G
t
a
u
of a partial cube
G
has the equivalence classes of the Djokovic-Winkler relation as vertices, two classes
E
and
F
being adjacent if some edges
e
i
n
E
and
f
i
n
F
induce a convex
P
3
. It is shown that for every graph
G
there exists a median graph
M
such that
G
=
M
t
a
u
, that
G
t
a
u
is connected if and only if
G
is a Cartesian prime graph, and that for a median graph
G
its
t
a
u
-graph is
K
n
-free if and only if
G
contains no convex
K
1
,
n
.
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back